MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 18" EXTENSION TUBING WITH CONNECTOR, NON-STERILE

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 18" EXTENSION TUBING WITH CONNECTOR, NON-STERILE
Catalog Number 150615
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the tubing allegedly became kinked.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "directions for use: insert universal adapter connecting cone into end of male external catheter.Measure distance to urine bag, and cut tubing if necessary.Attach tubing end to inlet cone of urine bag.(detach by rolling back tubing end from inlet cone)." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the tubing allegedly became kinked.

Brand Name
18" EXTENSION TUBING WITH CONNECTOR, NON-STERILE
Common Device Name
EXTENSION TUBING
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6571346
Report Number1018233-2017-02427
Device Sequence Number624091
Product Code NNW
UDI-Device Identifier00801741050824
UDI-Public(01)00801741050824
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150615
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2017
Supplement Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1